Show simple item record

dc.contributor.authorDanilov, Vladimir G. ( )
dc.contributor.authorOmel'yanov, Georgii A. ( Orcid Icon 0000-0002-6691-3967 )
dc.date.accessioned2021-01-08T18:59:29Z
dc.date.available2021-01-08T18:59:29Z
dc.date.issued2003-09-05
dc.identifier.citationDanilov, V. G., & Omel'yanov, G. A. (2003). Weak asymptotic method for the study of propagation and interaction of infinitely narrow delta-solitons. Electronic Journal of Differential Equations, 2003(90), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13098
dc.description.abstractWe present a new method for studying the interaction of solitons for non-integrable Korteweg-de Vries (KdV) type equations with small dispersion and test this method for the KdV equation.en_US
dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKdV type equationsen_US
dc.subjectSolitonen_US
dc.subjectSoliton interactionen_US
dc.titleWeak asymptotic method for the study of propagation and interaction of infinitely narrow delta-solitonsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record